A 36-year-old male asked:
Disclaimer

What is the definition or description of: Keflex overdose?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Keflex overdose: Keflex is an antibiotic. An overdose is when an excessive or dangerous amount of a medication or substance is used.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Keflex allergy: Keflex (Cephalexin) is an antibiotic. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction t ... Read More
A 53-year-old member asked:
Dr. Gregory Hines
23 years experience in Family Medicine
Time: You cannot really overdose on an antibiotic, but if you take too much of one of them, then time is all it should take to clear it naturally.
A 51-year-old member asked:
Dr. Gregory Hines
23 years experience in Family Medicine
Unnecessary: They are both similar cephalosporin antibiotics, and do not have much of an additive effect. One or the other should be enough.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month